# SDR SWAA2024120545885

- Difficulty date: October 7, 2024
- Submitted: December 5, 2024
- Operation: Air carrier
- Aircraft: N269WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32526
- Aircraft time: 58,507 hours, 35,058 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN EMERGENCY LIGHT LENS ON GALLEY 1 AT FWD GALLEY AREA 2024-633357<[01] REPLACED EMERGENCY LIGHT LENS ON GALLEY 1 AT FWD GALLEY ARE IAW B737-700 AMM 33-51-01-960-801 STEP 2.C.(4).;[02] CERTIFIED WORK PERFORMED.
